# SDR ASAA2018041724281

- Difficulty date: April 17, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 42,075 hours, 12,566 cycles
- System (JASC): 3433 · Microwave Landing System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING AUTOLAND, LAND VERIFY TEST,  FOUND A FAILURE OF THE  ELEVATOR PRESSURE SWITCH 1.  ACFT GROUNDED.  PERFORMED LLM TESTS OF AUTOLAND, 30 DAY IN USE IAW AMM 22-00-01-730-809 AND LLM TESTS FOR HGS 30 DAY IN USE IAW AMM 22-00-010730-810. NO FAULTS.
